By accepting you will be accessing a service provided by a third-party external to https://www.schoolfamily.com/
Often, at this time of year I see dramatic changes in classroom behavior and a child’s ability to stay focused and on task. I suspect that this is sometimes caused by seasonal allergies and the medications used to treat them.
I recently met with a parent to share some concerns about a student’s change in work habits and behavior. These changes came on quickly, and seemed out of character for this child. The parent informed me that a week earlier her child started a new allergy medicine. This was just about the time I started to see changes in her child’s performance. The mom told me that some of the side effects of the new medicine could include drowsiness and irritability.
The end of the school year is a very important time for your child to successfully wrap-up projects. If there is any chance that your child’s performance may be adversely affected by allergy medicine, or any other kind of medicine, it is important that their teacher be informed as soon as possible. This information can allow a teacher to modify tasks, and successfully help your child through a difficult time.